# SDR UALA2013052003450

- Difficulty date: May 19, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,068 hours, 13,700 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Missing
- Location: Rt Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL RECEPTACLE CAP MISSING.    NO LEAKAGE FROM RECEPTACLE AFTER FUELING COMPLETED.  INSTALLED FUEL CAP,  OK TO CONTINUE.
